Home » Frequently asked Questions on Health » Did I get an allergic reaction due to Mobizox?

Did I get an allergic reaction due to Mobizox?

Q: Recently I had light pain at the back of my chest (right side). I felt pain during drinking or eating food. My doctor said that it is due to wrong sitting posture. He gave me Mobizox. After taking this pill, I felt irritation and swelling in my eyes. I immediately went to the doctor who said that it is due to a reaction. He gave me Cetirizine and asked me to take rest. The irritation went immediately but the swelling was still there and it took 4 days to become normal. What content of the medicine cause the allergy? My cheeks swell up whenever I eat meat.

A:Mobizox is the brand name. It contains three medicines: diclofenac, paracetamol and chlorzoxazone. It is highly unlikely that you would be allergic to paracetamol; however you could be allergic to diclofenac or chlorzoxazone. Mobizox is an irrational combination. Such a combination is not allowed to be sold in any advanced or western country. If at all three medicines are required, then they should be prescribed separately so that their side effects can be monitored and dose of individual medicine tailored to meet specific requirement. It is also essential that a correct diagnosis be made. Since your pain is related to eating and drinking, there is a possibility that your food pipe may be inflamed leading to acidity. Generally such disorder causes pain on the front side of the chest but it can also cause pain on the backside. If so, then taking Mobizox, even if tolerated, would be counterproductive since it increases acidity.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------